# SDR 0203792299

- Difficulty date: November 2, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N299US
- Make and model: Boeing 727251
- Aircraft serial: 22153
- Aircraft time: 59,998 hours, 37,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency escape path lighting inoperative at rows 1-7 as well as main cabin and galley door vertical signs. Maintenance replaced battery pack. Operational tests were satisfactory.
